# SDR 08FDEA00927

- Difficulty date: March 14, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: A57942552
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND IN HOLE 15 FLAP TRACK BEAM 2 LT.  REPAIR PERFORMED BY INSTALLING SB 57-6006 (OVERSIZING AND COLD WORKING OF HOLES), APPROVED BY EO 6-5750-7-3000 PT 1.
